It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addison's Disease Message Board


Addison's Disease Board Index


I am having many of both of your same problems. My biggest right now is the dropping of blood pressure and the dizziness while coming to a standing postion. What are your doctors doing for this, have you just had to live with it??????? I had another hormone added today called Premarin and I felt awful after one pill. It wore off in several hours, and if it does it again, I will call tomorrow. I am just to the point where I feel like I am bothering the doctor.
I have confirmed addisons, with another realm of endocrinology problems including follicular thyroid disease, hypoglacimia, elevated prolactin which is under control, along with it. My Insulin Tolerance test showed low coritsol due to adreanal glands, and the need for growth hormone which is not even being addressed right now due to my sensitiivty to medication. They have told me no more cortef and no more florinef. I am on 30 of cortef and .1 of florinef. The side effects on the primeron do not look good. Look as if many of them are what I am already experiencing.

I guess I don't know what else to do. I am leaning toward another opinion.:dizzy:
[QUOTE=kmatthew]I am having many of both of your same problems. My biggest right now is the dropping of blood pressure and the dizziness while coming to a standing postion. What are your doctors doing for this, have you just had to live with it??????? I had another hormone added today called Premarin and I felt awful after one pill. It wore off in several hours, and if it does it again, I will call tomorrow. I am just to the point where I feel like I am bothering the doctor.
I have confirmed addisons, with another realm of endocrinology problems including follicular thyroid disease, hypoglacimia, elevated prolactin which is under control, along with it. My Insulin Tolerance test showed low coritsol due to adreanal glands, and the need for growth hormone which is not even being addressed right now due to my sensitiivty to medication. They have told me no more cortef and no more florinef. I am on 30 of cortef and .1 of florinef. The side effects on the primeron do not look good. Look as if many of them are what I am already experiencing.

I guess I don't know what else to do. I am leaning toward another opinion.:dizzy:[/QUOTE]


Well, that's always confused me. I don't get dizzy when standing, never have. My BP has always been in the area of 120/70. I really don't have any of the symptoms of AD, just more of adrenal fatigue. I hope you feel better, and find the right doctor to help you on your path to recovery. It's sad... I would give up sooooo much in my life right now, just to be where I was a year ago.


[QUOTE=Orion]If you do have some kind of adrenal insufficiency you need to find out why and that requires an endo. Most likely the why is going to be pretty serious and you may need more than just some hydrocortisone pills. I would have a complete hormone profile done to see what else may be deficient. [/QUOTE]

First... AWSOME NAME. It represents a lot of things for me. It was going to be my name, but well... you have it first :)

Second.... I'm going to try and see if I can find an endo sooner than the later Jan appt I have. I've waited of almost a year for answers, and I don't feel like waiting another 10 weeks before just getting tested. When you say, most likely some things serious, what do you have in mind?

Also, my only other symptoms besides the fatigue, is a stiff neck. It also came on slow when the fatigue started, and has gotten to where it is now. I tried accupuncture, and messages, heating/ice pad... nothing worked. Anyone had this symptom too?





All times are GMT -7. The time now is 02:01 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!